×

zbMATH — the first resource for mathematics

Open finite-to-one images of metric spaces. (English) Zbl 0505.54013

MSC:
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54E18 \(p\)-spaces, \(M\)-spaces, \(\sigma\)-spaces, etc.
54E35 Metric spaces, metrizability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexandroff, P.; Pasynkov, B.A., Introduction to dimension theory, (1973), (in Russian)
[2] Arhangel’skiǐ, A.V., Open and near to open mappings: connections between spaces, Trans. mosc. math. soc., Trans. mosc. math. soc., 15, 204-250, (1966), English translation: · Zbl 0168.20301
[3] Chaber, J., Closed mappings onto metric spaces, Topology appl., 14, 131-142, (1982) · Zbl 0491.54006
[4] Čoban, M.M., On the theory of p-spaces, Dokl. akad. nauk SSSR, Soviet math. dokl., 11, 1257-1260, (1970) · Zbl 0212.54703
[5] Čoban, M.M., General theorems on selections and their applications, Serdica, 4, 74-90, (1978), (in Russian), MR 80g:54026.
[6] Engelking, R., General topology, (1977), PWN Warszawa
[7] Fitzpatrick, B., Some topologically complete spaces, Gen. topology appl., 1, 101-103, (1971) · Zbl 0209.53902
[8] Gittings, R.F., Open mapping theory, (), 141-191
[9] Junnila, H.J.K., Stratifiable preimages of topological spaces, (), 689-703 · Zbl 0437.54019
[10] Nagami, K., Mappings of finite order and dimension theory, Japan J. math., 30, 25-54, (1960) · Zbl 0106.16002
[11] Ponomarev, V.I., Axioms of countability and continuous mappings, Bull. acad. polon. sci. ser. math. astr. phys., 8, 127-135, (1960), (in Russian) · Zbl 0095.16301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.